Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 1969

Group by: Creators/Editors | Item Type | No Grouping
Number of items: 2.

Nichols, N. ORCID: https://orcid.org/0000-0003-1133-5220 (1969) Numerical solution of elliptic differential equations. PhD thesis, Oxford University.

Nichols, N. ORCID: https://orcid.org/0000-0003-1133-5220 and Fox, L. (1969) Generalized consistent ordering and the optimum successive over-relaxation factor. Numerische Mathematik, 13 (5). pp. 425-433. ISSN 0029-599X doi: 10.1007/BF02163270

This list was generated on Fri Apr 4 02:06:35 2025 UTC.

Page navigation